# SDR V0XD20160212028

- Difficulty date: February 11, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 31,637 hours, 22,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE 1/2 WAY UP IS CRACKED.  R & R DAMAGED DRAG ANGLE SECTION PN 601R31772-5 IAW SRM 51-42-13, 51-42-06, 51-40-11, 51-25-06 & 51-25-16.
